# SDR SWAA2022032443832

- Difficulty date: November 20, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 26,916 hours, 11,521 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Attach Angle
- Condition: Cracked
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE; STRINGER CLIP AT STA 500I; STR 26R CRACKED. / REMOVED AND REPLACED FWD CARGO COMPARTMENT FLOOR STRUCTURE STRINGER CLIP STA 500I STR 26R IAW SRM 51-40-02-0G-0 DWG 143A1234 ID: 0020 REV-
